# SDR SIMA201811263004

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 34,606 hours, 29,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP-C/A-RAR LAMP IN COCKPIT EMERGENCY LIGHT ASSEMBLY IAW EMB AMM 33-50-05-000-801-A AND 33-50-05-400-801-A OPC GOOD
